# SDR 2002UALA00072

- Difficulty date: January 10, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM STATION 1681 FORWARD LOWER SURFACE EXCESSIVE MAT REMOVED AT LBL33.  MAJOR REPAIR ACCOMPLISHED.  ANGLE REPAIR INSTALLED.
